MathSciNet Relay Station
MathSciNet bibliographic data
MR1897993 34K11 (34K40)
Al-Amri, Ibrahim R. On the oscillation of first-order neutral delay differential equations with real coefficients. Int. J. Math. Math. Sci. 29 (2002), no. 4, 245–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement